Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18811
Title: A quasi-dynamic traffic assignment model with time-dependent queues
Authors: Lam, WHK 
Lo, HP
Ning, Z
Keywords: Dynamic traffic assignment
Time-dependent queues and time-varying traffic demand
Issue Date: 1996
Publisher: Hong Kong Institution of Engineers
Source: HKIE transactions, 1996, v. 3, no. 2, p. 7-14 How to cite?
Journal: HKIE transactions 
Abstract: A quasi-dynamic traffic assignment model is proposed, in which the traffic demand is time-varying and the queues are time-dependent under the quasi-dynamic condition. The proposed model can estimate simultaneously traffic flows and queues in the network at various time intervals and/or under different traffic conditions, especially when the total traffic demand exceeds the network capacity in the peak period. By carrying queues over from one time interval to the next, the temporary over-loading of the network which characterises peak periods can be allowed for. Steady state conditions are assumed within each time interval, so avoiding difficulties with first-in- first-out (FIFO) in the queuing process. A mathematical programming model, where optimal solution satisfies the user equilibrium condition, is developed for the time- varying traffic assignment with time-dependent queues. Numerical examples are given to illustrate its applications.
URI: http://hdl.handle.net/10397/18811
ISSN: 1023-697X
EISSN: 2326-3733
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
Citations as of Nov 14, 2018

Page view(s)

56
Last Week
0
Last month
Citations as of Nov 12, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.